# SDR SIMA2019083029003

- Difficulty date: August 29, 2019
- Submitted: August 30, 2019
- Operation: Air carrier
- Aircraft: N244NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000609
- Aircraft time: 7,496 hours, 4,860 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Fitting
- Part number: 17116231004
- Condition: Cracked
- Location: Rt Wing Tip
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENHANCED WINGTIP SPAR 1 ATTACHMENT FITTING CRACKED. FOUND ON OPEN UP.  REMOVED AND REPLACED THE SPAR ATTACHMENT FITTING IAW  ERS-EJ-57MR-1151 01 PART B. EASI  8945.
